# SDR USAASB97257

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT LEFT AISLE EMERGENCY LIGHTS AND LEFT UNDERWING EMERGENCY LIGHTS GO OUT QUICKLY (20 SECONDS).  MAINTENANCE REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
